# SDR AALA960187

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5007
- Condition: Corroded
- Location: Bs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND REMOVED CORROSION ON FLOOR BEAM.  AFTER BLENDING, FOUND BEYOND SRM LIMITS.  EDDY CHECKED BLEND-OUTS.  ROTO-PEENED AND REFINISHED BLENDED AREAS.  APPROVED BY ENGINEERING PER MRB 767-1118.  TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
